# SDR FDEA201601260327

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 36,182 hours, 25,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Condition: Broken
- Location: Escape Rope
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS SIDE, ESCAPE ROPE COVER WILL NOT STAY IN UPPER LATCH, HOUSING BROKEN.  R & R FIRST OFFICERS SIDE ESCAPE ROPE COVER IAW AMM 25-61-00-4.  COMPLIED WITH EA F-2510-T0322978 .  OPS CHECKED NORMAL.  ACFT OK FOR SERVICE.
